# SDR CA060821001

- Difficulty date: August 12, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 8,198 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: 075302781
- Condition: Cracked
- Location: Lt Brake Sys
- Part time: 4,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE PLATE TOP GUIDE FOR BRAKE CALIPER CRACKED AND BROKE OFF LEAVING CALIPER ATTACHED BY BOTTOM GUIDE HOLE ONLY.   PART REPLACED WITH NEW.  (TC NR 20060821001)
